# SDR SWAA2023061558552

- Difficulty date: June 13, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,348 hours, 5,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LH INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1670 IAW AMM 33-51-06. OPS CK GOOD.
